RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 4, Pages 637–640 (Mi mz12153)  

Brief Communications

On the Theory of Rotary Mappings

J. Mikeša, L. Ryparovaa, H. Chudáb

a Palacký University Olomouc
b Tomas Bata University in Zlín

Keywords: rotary mapping, Riemannian space, space with affine connection.

Funding Agency Grant Number
Univerzita Palackého v Olomouci 2018012
This work was supported by the Internal Grant Agency of the Faculty of Science of Palacký University, Olomouc (grant no. 2018012 “Mathematical Structures”).


DOI: https://doi.org/10.4213/mzm12153

Full text: PDF file (328 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:4, 617–620

Bibliographic databases:

Received: 06.12.2017
Revised: 15.01.2018

Citation: J. Mikeš, L. Ryparova, H. Chudá, “On the Theory of Rotary Mappings”, Mat. Zametki, 104:4 (2018), 637–640; Math. Notes, 104:4 (2018), 617–620

Citation in format AMSBIB
\Bibitem{MikRypChu18}
\by J.~Mike{\v s}, L.~Ryparova, H.~Chud\'a
\paper On the Theory of Rotary Mappings
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 4
\pages 637--640
\mathnet{http://mi.mathnet.ru/mz12153}
\crossref{https://doi.org/10.4213/mzm12153}
\elib{http://elibrary.ru/item.asp?id=35601267}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 4
\pages 617--620
\crossref{https://doi.org/10.1134/S0001434618090286}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451315200028}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056730416}


Linking options:
  • http://mi.mathnet.ru/eng/mz12153
  • https://doi.org/10.4213/mzm12153
  • http://mi.mathnet.ru/eng/mz/v104/i4/p637

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:229
    References:29
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020